# SDR IPXA10162701

- Difficulty date: September 17, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 5,812 hours, 3,471 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR MAIN CABIN FLOOR PANEL NR 232BH IS PUNCTURED. ACCOMPLISHED REPAIR ON MAIN CABIN FLOORBOARD NR 232BH IAW EO A300-5320-38221-B PARA. 6A.
